# SDR EIAA2011153

- Difficulty date: August 22, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 106,222 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON GEAR RETRACTION UNSAFE WARNING HORN SOUNDED, RED GEAR LIGHT ILLUMINATED AND RT BODY TILT ACT ON F/E'S PANEL.  AFTER TIME AURAL WARNING CB PULLED TO SILENCE HORN AND EXTINGUISHED RED GEAR LIGHT, CB RESET.  RT BLG TILT ON F/E PANEL ILLUMINATED AFTER GEAR RETRACTION (ALTERNATE).  PERFORMED AURAL WARNING SYSTEM PER B747 MM 32-61-00, FAILED.  PERFORMED LANDING GEAR POSITION AND INDICATING T/S PER B747 MM 32-61-00.  FOUND WIRING ON RT WLG AT FAULT PER B747 32-61-21, 32-61-11.  REPAIRED RT WLG ALT AND PRIMARY DOWN LOCK SWITCH WIRING PER SWPM 20-10-13.  WIRING RANG GOOD.  PERFORMED AURAL WARNING SYSTEM TEST PER B747 MM 31-26-00, OPS CHECK GOOD.  PERFORMED LANDING GEAR POSITION AND INDICATING T/S TEST PER B747 MM 32-61-00.  OPS CHECK GOOD.  REPLACED AURAL WARNING SYSTEM CONTROL CARD FILE LOGIC BOX PER B747 MM 31-26-03 OPS CHECK GOOD  PERFORMED T/S AND OPS CHECK PER B747 MM 31-26-00, 32-61-00 OPS CHECK GOOD.  CLEANED ALTERNATE CARD.  NO DEFECTS NOTED.
